Fatigue

Hi I'm Rachel. I have abatacept weekly injections. I've been back at work for 2 months following an absence of 6 months. I've suffered from fatigue before but this seems to be getting worse. I've reduced my work to 3 days but seemingly hasn't improved this. Some days I feel like crying but I'm to tired to even cry. Any suggestions welcome. I've tried everything I can think of. Thanks in advance xx

3 Replies

oldestnewest
  • Im on same drugs as you but before I was only on methotrexate - it doesn't seem to matter which drugs I take Iam constantly tired - I struggle to keep working and on the days I do work I am in bed by 7 - 8pm and sleep 11 - 12 hours. Its the only way I can keep working The Fatigue is the worst thing ever - on days off I always sleep in the afternoon for a couple of hours to try and 'catch up'. I was told that putting a clear crystal in a glass of spring water and sipping it will give you energy !!! I haven't tried this yet but plan to - I will try anything

    Take care xx

  • I have no magic wand, otherwise I'd send it to you right now. I just hope it will pass. Maybe you are expecting too much of yourself. Easy to understand after being away from work a long time. All the very best.

  • hi Rachel,

    fatigue is a big issue for many people. I have put a link below to a publication we have on fatigue:

    nras.org.uk/publications/fa...

    Hope you find it useful

    Regards

    Beverley (NRAS Helpline)

You may also like...